# SDR ASAA0110653

- Difficulty date: December 10, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND E/E DOOR SKIN AT BODY STATION 337, STRINGER 27R GOUGED.  REPAIRED DOOR SKIN PER SRM.  (M)
